# SDR TWAA0009403

- Difficulty date: June 12, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOOR AREA ON RT SIDE BETWEEN FORMER STA 1155 RT AND 1174 RT, UNDER O/B RT SEAT TRACK HAD CORROSION, AND UNDER RIVET HEADS.  REMOVED CORROSION AND REPAIRED FLOOR MEMBRANE BETWEEN STA 1155R AND 1174 PER SRM 53-01, FIG 4 PAGE 18.
